# SDR UHLA2014062900469

- Difficulty date: June 29, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N863RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000100
- Aircraft time: 26,205 hours, 15,131 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Contaminated
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD RUMBLING SOUND COMING FROM R1 DOOR BELOW FL200. FOUND DEBRIS IN DOOR SEAL CREASE. REMOVED AND INSPECTED DOOR SEAL IAW AMM 52-41-21.
